# SDR AALA201507139008

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 6,348 hours, 2,393 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4226
- Condition: Low Pressure
- Location: L3 Door
- Part time: 6,348 hours, 2,393 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK, WHEN FLIGHT ATTENDANT ARMED DOORS, COCKPIT INDICATIONS NORMAL.  CIDS PANEL INDICATED CHECK DOOR PRESS.  SERVICED DOOR BOTTLE AT 3L DOOR IAW AMM 52-22-00-614-002A.
